# SDR UPS99828678

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN FRAME CRACKED AT STA 200 L20R.  FAB REPAIR ANGLE AND FILLER IAW REO 06149 AL AND PRI IAW DC8 SRM 51-1-8 INSTALLED IAW DC8 SRM 51-1-20D.
